# SDR FDEA201007272808

- Difficulty date: July 27, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 42,731 hours, 29,193 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652083817
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED STA 1130 RBL35-55.  CUT OUT DAMAGED AREAS DIMS 3 1/8" X 1" AND 2 3/4" X 7/8". FABRICATED ANGLE USING 7075-O .071 DIMS 27 1/8" X 2 1/2", HEAT TREATED PART TO T6 CONDITION IAW FASI ENG REPORT 2-  37153-801 REV A. FABRICATED TWO FILLERS USING 7075T-6 .160 DIMS 3 1/4" X 1" AND 2 5/8" X   7/8", FABRICATED STRAP USING 7075T-6 .063 DIMS 29 3/4" X 7/8" AND INSTALLED ALL REPAIR PARTS IAW SRM 53-10-8.
